Multipliers from$H$^{1}to$L$^{$p$}

Andreas Nilsson Department of Mathematics, Stockholm University

TBD mathscidoc:1701.332903

Arkiv for Matematik, 36, (2), 379-383, 1996.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:54 uploaded by arkivadmin ] [ 176 downloads ] [ 0 comments ]
@inproceedings{andreas1996multipliers,
  title={Multipliers from$H$^{1}to$L$^{$p$}},
  author={Andreas Nilsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203554449966712},
  booktitle={Arkiv for Matematik},
  volume={36},
  number={2},
  pages={379-383},
  year={1996},
}
Andreas Nilsson. Multipliers from$H$^{1}to$L$^{$p$}. 1996. Vol. 36. In Arkiv for Matematik. pp.379-383. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203554449966712.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved